# SDR VNAA2019122699902

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP FWD STRUCTURE CRACKED AT THE 5TH STEP IN CORNERS.  CUTOUT DAMAGED AREA OF FWD WEB AT 5TH STEP IAW SRM 52-11-04-201-004-A01. CUTOUT DAMAGE AREA OF FWD WEB AT 5TH STEP IAW  SRM 52-11-04-201-004-A01.  NDT CUTOUT REQUIRED IAW SRM 52-11-04-201-004-A01, STEP 2.  PERFORMED EDDY CURRENT INSPECTION OF CUTLINE EDGES IAW SRM 52-11-04-201-004-A01, PAGE 209, STEP 2. NO INDICATIONS NOTED AT THIS TIME.  COMPLY WITH REMAINING STEPS OF REPAIR.  FABRICATED REPAIR ITEMS (STEP 4) IAW SRM 52-11-04-201-004-A01. COMPLIED WITH STEPS 5-7 IAW SRM 52-11-04-201-004-A01.  COMPLY WITH REMAINING STEPS OF REPAIR IAW  SRM 52-11-04-201-004-A01.  COMPLIED WITH REMAINING STEPS 8-11 OF REPAIR IAW  SRM 52-11-04-201-004-A01.
